RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 4, Pages 27–34 (Mi faa1665)  

This article is cited in 83 scientific papers (total in 83 papers)

Some algebraic structures connected with the Yang–Baxter equation

E. K. Sklyanin


Full text: PDF file (902 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:4, 263–270

Bibliographic databases:

UDC: 517.43+519.46
Received: 24.05.1982

Citation: E. K. Sklyanin, “Some algebraic structures connected with the Yang–Baxter equation”, Funktsional. Anal. i Prilozhen., 16:4 (1982), 27–34; Funct. Anal. Appl., 16:4 (1982), 263–270

Citation in format AMSBIB
\Bibitem{Skl82}
\by E.~K.~Sklyanin
\paper Some algebraic structures connected with the Yang--Baxter equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 4
\pages 27--34
\mathnet{http://mi.mathnet.ru/faa1665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=684124}
\zmath{https://zbmath.org/?q=an:0513.58028}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 4
\pages 263--270
\crossref{https://doi.org/10.1007/BF01077848}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT19600003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1665
  • http://mi.mathnet.ru/eng/faa/v16/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. M. Gel'fand, I. V. Cherednik, “The abstract Hamiltonian formalism for the classical Yang–Baxter bundles”, Russian Math. Surveys, 38:3 (1983), 1–22  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. Yu. Reshetikhin, L. D. Faddeev, “Hamiltonian structures for integrable models of field theory”, Theoret. and Math. Phys., 56:3 (1983), 847–862  mathnet  crossref  mathscinet  isi
    3. V. O. Tarasov, L. A. Takhtadzhyan, L. D. Faddeev, “Local Hamiltonians for integrable quantum models on a lattice”, Theoret. and Math. Phys., 57:2 (1983), 1059–1073  mathnet  crossref  mathscinet  isi
    4. M. A. Semenov-Tian-Shansky, “What is a classical $r$-matrix?”, Funct. Anal. Appl., 17:4 (1983), 259–272  mathnet  crossref  mathscinet  zmath  isi
    5. E. K. Sklyanin, “Some algebraic structures connected with the Yang–Baxter equation. Representations of quantum algebras”, Funct. Anal. Appl., 17:4 (1983), 273–284  mathnet  crossref  mathscinet  zmath  isi
    6. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. N. Yu. Reshetikhin, “Hamiltonian structures for integrable field theory models. II. Models with $O(n)$ and $Sp(2k)$ symmetry on a one-dimensional lattice”, Theoret. and Math. Phys., 63:2 (1985), 455–462  mathnet  crossref  mathscinet  isi
    8. N. Yu. Reshetikhin, “Integrable models of quantum one-dimensional magnets with $O(n)$ and $Sp(2k)$ symmetry”, Theoret. and Math. Phys., 63:3 (1985), 555–569  mathnet  crossref  mathscinet  isi
    9. A. B. Zamolodchikov, “Infinite additional symmetries in two-dimensional conformal quantum field theory”, Theoret. and Math. Phys., 65:3 (1985), 1205–1213  mathnet  crossref  mathscinet  isi
    10. I. V. Cherednik, “Some finite-dimensional representations of generalized Sklyanin algebras”, Funct. Anal. Appl., 19:1 (1985), 77–79  mathnet  crossref  mathscinet  zmath  isi
    11. M. V. Karasev, “Analogues of the objects of Lie group theory for nonlinear Poisson brackets”, Math. USSR-Izv., 28:3 (1987), 497–527  mathnet  crossref  mathscinet  zmath
    12. M. V. Karasev, “Poisson symmetry algebras and the asymptotics of spectral series”, Funct. Anal. Appl., 20:1 (1986), 17–26  mathnet  crossref  mathscinet  zmath  isi
    13. Yu. L. Daletskii, “Hamiltonian operators in graded formal calculus of variations”, Funct. Anal. Appl., 20:2 (1986), 136–138  mathnet  crossref  mathscinet  zmath  isi
    14. A. V. Odesskii, “An analog of the Sklyanin algebra”, Funct. Anal. Appl., 20:2 (1986), 152–154  mathnet  crossref  mathscinet  zmath  isi
    15. D. I. Gurevich, “Elements of formal Lie theory and the Poincaré–Birkhoff–Witt theorem for generalized shift operators”, Funct. Anal. Appl., 20:4 (1986), 315–317  mathnet  crossref  mathscinet  zmath  isi
    16. V. O. Tarasov, “Algebraic bethe ansatz for the Izergin–Korepin $R$ matrix”, Theoret. and Math. Phys., 76:2 (1988), 793–803  mathnet  crossref  mathscinet  isi
    17. A. V. Odesskii, B. L. Feigin, “Sklyanin elliptic algebras”, Funct. Anal. Appl., 23:3 (1989), 207–214  mathnet  crossref  mathscinet  zmath  isi
    18. M. V. Karasev, V. P. Maslov, “Non-Lie permutation relations”, Russian Math. Surveys, 45:5 (1990), 51–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. A. S. Zhedanov, ““Hidden symmetry” of Askey–Wilson polynomials”, Theoret. and Math. Phys., 89:2 (1991), 1146–1157  mathnet  crossref  mathscinet  zmath  isi
    21. Ya. I. Granovskii, A. S. Zhedanov, I. M. Lutsenko, “Quadratic algebras and dynamics in curved spaces. I. Oscillator”, Theoret. and Math. Phys., 91:2 (1992), 474–480  mathnet  crossref  mathscinet  isi
    22. Ya. I. Granovskii, A. S. Zhedanov, I. M. Lutsenko, “Quadratic algebras and dynamics in curved spaces. II. The Kepler problem”, Theoret. and Math. Phys., 91:3 (1992), 604–612  mathnet  crossref  mathscinet  isi
    23. I. M. Lutsenko, “Jacobi algebra and potentials generated by it”, Theoret. and Math. Phys., 93:1 (1992), 1081–1090  mathnet  crossref  mathscinet  zmath  isi
    24. E. E. Demidov, “Some aspects of the theory of quantum groups”, Russian Math. Surveys, 48:6 (1993), 41–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    25. V. P. Cherkashin, “Tensor products of Poisson algebras”, Math. Notes, 54:3 (1993), 968–974  mathnet  crossref  mathscinet  zmath  isi
    26. A. V. Odesskii, B. L. Feigin, “Constructions of Sklyanin Elliptic Algebras and Quantum $R$-Matrices”, Funct. Anal. Appl., 27:1 (1993), 31–38  mathnet  crossref  mathscinet  zmath  isi
    27. V. P. Akulov, V. D. Gershun, A. I. Gumenchuk, “About non-linear realization of quantum $SL_q(2, R)$ group”, Theoret. and Math. Phys., 95:2 (1993), 487–490  mathnet  crossref  mathscinet  zmath  isi
    28. N. M. Atakishiyev, S. K. Suslov, “The Clebsch–Gordan coefficients for the quantum algebra $SU_{q}(2)$”, Theoret. and Math. Phys., 98:1 (1994), 1–7  mathnet  crossref  mathscinet  zmath  isi
    29. G. E. Arutyunov, “Representations of the compact quantum group $SU_q(2)$ and geometrical quantization”, Theoret. and Math. Phys., 100:2 (1994), 921–927  mathnet  crossref  mathscinet  zmath  isi
    30. D. V. Yur'ev, “Complex projective geometry and quantum projective field theory”, Theoret. and Math. Phys., 101:3 (1994), 1387–1403  mathnet  crossref  mathscinet  zmath  isi
    31. V. G. Bagrov, B. F. Samsonov, “Darboux transformation, factorization, supersymmetry in one-dimensional quantum mechanics”, Theoret. and Math. Phys., 104:2 (1995), 1051–1060  mathnet  crossref  mathscinet  zmath  isi
    32. V. P. Cherkashin, “On the centre of the Sklyanin Poisson algebra”, Russian Math. Surveys, 50:2 (1995), 435–437  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    33. I. M. Krichever, A. V. Zabrodin, “Spin generalization of the Ruijsenaars–Schneider model, the non-Abelian Toda chain, and representations of the Sklyanin algebra”, Russian Math. Surveys, 50:6 (1995), 1101–1150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    34. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration of linear differential equations”, Theoret. and Math. Phys., 104:2 (1995), 921–934  mathnet  crossref  mathscinet  zmath  isi
    35. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration method for linear partial differential equations. Functional algebras and dimensional reduction”, Theoret. and Math. Phys., 106:1 (1996), 1–10  mathnet  crossref  crossref  mathscinet  zmath  isi
    36. G. E. Arutyunov, P. B. Medvedev, “Quantization of the external algebra on a Poisson–Lie group”, Theoret. and Math. Phys., 108:1 (1996), 916–929  mathnet  crossref  crossref  mathscinet  zmath  isi
    37. M. V. Karasev, E. M. Novikova, “Representation of exact and semiclassical eigenfunctions via coherent states. Hydrogen atom in a magnetic field”, Theoret. and Math. Phys., 108:3 (1996), 1119–1159  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    38. G. E. Arutyunov, S. A. Frolov, L. O. Chekhov, “$R$-matrix quantization of the elliptic Ruijsenaars–Schneider model”, Theoret. and Math. Phys., 111:2 (1997), 536–562  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    39. A. V. Marshakov, “On integrable systems and supersymmetric gauge theories”, Theoret. and Math. Phys., 112:1 (1997), 791–826  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    40. V. V. Vedenyapin, O. V. Mingalev, I. V. Mingalev, “Representations of general commutation relations”, Theoret. and Math. Phys., 113:3 (1997), 1508–1519  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    41. A. Kundu, “Construction of a new class of quantum integrable inhomogeneous models”, Theoret. and Math. Phys., 118:3 (1999), 333–340  mathnet  crossref  crossref  mathscinet  zmath  isi
    42. Zabrodin, A, “On the spectral curve of the difference Lame operator”, International Mathematics Research Notices, 1999, no. 11, 589  isi
    43. V. E. Adler, “Discretizations of the Landau–Lifshits equation”, Theoret. and Math. Phys., 124:1 (2000), 897–908  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    44. Ya. V. Lisitsyn, A. V. Shapovalov, “Integrable $N$-dimensional systems on the Hopf algebra and $q$-deformations”, Theoret. and Math. Phys., 124:3 (2000), 1172–1186  mathnet  crossref  crossref  mathscinet  zmath  isi
    45. A. V. Zabrodin, “Hidden quantum $R$-matrix in the discrete-time classical Heisenberg magnet”, Theoret. and Math. Phys., 125:2 (2000), 1455–1475  mathnet  crossref  crossref  mathscinet  zmath  isi
    46. V. E. Adler, A. B. Shabat, R. I. Yamilov, “Symmetry approach to the integrability problem”, Theoret. and Math. Phys., 125:3 (2000), 1603–1661  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    47. Zabrodin, A, “Commuting difference operators with elliptic coefficients from Baxter's vacuum vectors”, Journal of Physics A-Mathematical and General, 33:20 (2000), 3825  crossref  isi
    48. M. V. Karasev, E. M. Novikova, “Coherent Transforms and Irreducible Representations Corresponding to Complex Structures on a Cylinder and on a Torus”, Math. Notes, 70:6 (2001), 779–797  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    49. V. O. Tarasov, A. N. Varchenko, “Small elliptic quantum group $e_{\tau,\gamma}(\mathfrak{sl}_N)$”, Mosc. Math. J., 1:2 (2001), 243–286  mathnet  crossref  mathscinet  zmath
    50. A. B. Borisov, “Bдcklund Transformation and Dressing Chains for the Landau–Lifshitz Equation”, Theoret. and Math. Phys., 128:2 (2001), 1025–1033  mathnet  crossref  crossref  mathscinet  zmath  isi
    51. V. E. Adler, V. G. Marikhin, A. B. Shabat, “Lagrangian Chains and Canonical Bäcklund Transformations”, Theoret. and Math. Phys., 129:2 (2001), 1448–1465  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    52. A. V. Odesskii, V. N. Rubtsov, “Polynomial Poisson Algebras with Regular Structure of Symplectic Leaves”, Theoret. and Math. Phys., 133:1 (2002), 1321–1337  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    53. M. V. Karasev, E. M. Novikova, “Nonlinear Commutation Relations: Representations by Point-Supported Operators”, Math. Notes, 72:1 (2002), 48–65  mathnet  crossref  crossref  mathscinet  zmath  isi
    54. A. V. Odesskii, “Elliptic algebras”, Russian Math. Surveys, 57:6 (2002), 1127–1162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    55. A. V. Golovashkin, V. M. Maximov, “On algebras of skew polynomials generated by quadratic homogeneous relations”, J. Math. Sci. (N. Y.), 129:2 (2005), 3757–3771  mathnet  crossref  mathscinet  zmath
    56. M. V. Karasev, E. M. Novikova, “Algebra with Quadratic Commutation Relations for an Axially Perturbed Coulomb–Dirac Field”, Theoret. and Math. Phys., 141:3 (2004), 1698–1724  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    57. A. Kundu, “Quantum Integrable Multiatom Matter-Radiation Models With and Without the Rotating-Wave Approximation”, Theoret. and Math. Phys., 144:1 (2005), 975–984  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    58. A. G. Bytsko, “On $U_q(sl_2)$-invariant $R$-matrices for senior spins”, St. Petersburg Math. J., 17:3 (2006), 393–408  mathnet  crossref  mathscinet  zmath  elib
    59. Hitoshi Konno, “Dynamical $R$ Matrices of Elliptic Quantum Groups and Connection Matrices for the $q$-KZ Equations”, SIGMA, 2 (2006), 091, 25 pp.  mathnet  crossref  mathscinet  zmath
    60. M. A. Olshanetsky, “Elliptic hydrodynamics and quadratic algebras of vector fields on a torus”, Theoret. and Math. Phys., 150:3 (2007), 301–314  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    61. Oleg Chalykh, “Bethe Ansatz for the Ruijsenaars Model of $BC_1$-Type”, SIGMA, 3 (2007), 028, 9 pp.  mathnet  crossref  mathscinet  zmath
    62. Matteo Petrera, Orlando Ragnisco, “From $\mathfrak{su}(2)$ Gaudin Models to Integrable Tops”, SIGMA, 3 (2007), 058, 14 pp.  mathnet  crossref  mathscinet  zmath
    63. V. P. Spiridonov, “Essays on the theory of elliptic hypergeometric functions”, Russian Math. Surveys, 63:3 (2008), 405–472  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    64. V. P. Spiridonov, “Continuous biorthogonality of the elliptic hypergeometric function”, St. Petersburg Math. J., 20:5 (2009), 791–812  mathnet  crossref  mathscinet  zmath  isi  elib
    65. A. V. Zotov, A. M. Levin, M. A. Olshanetsky, Yu. B. Chernyakov, “Quadratic algebras related to elliptic curves”, Theoret. and Math. Phys., 156:2 (2008), 1103–1122  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    66. Luc Vinet, Alexei Zhedanov, “Quasi-Linear Algebras and Integrability (the Heisenberg Picture)”, SIGMA, 4 (2008), 015, 22 pp.  mathnet  crossref  mathscinet  zmath
    67. Roubtsov V., Skrypnyk T., “Compatible Poisson Brackets, Quadratic Poisson Algebras and Classical r-Matrices”, Differential Equations: Geometry, Symmetries and Integrability - the Abel Symposium 2008, Abel Symposia, 5, 2009, 311–333  isi
    68. Tsuchida T., “A systematic method for constructing time discretizations of integrable lattice systems: local equations of motion”, Journal of Physics A-Mathematical and Theoretical, 43:41 (2010), 415202  crossref  isi
    69. Jean Avan, Eric Ragoucy, “Rational Calogero–Moser model: explicit form and $r$-matrix of the second Poisson structure”, SIGMA, 8 (2012), 079, 13 pp.  mathnet  crossref  mathscinet
    70. Musso F., Ballesteros A., Blasco A., “Integrable Systems From Maps Between Poisson Manifolds”, XX International Fall Workshop on Geometry and Physics, AIP Conference Proceedings, 1460, eds. Linan M., Barbero F., DeDiego D., Amer Inst Physics, 2012, 211–215  crossref  isi
    71. S. È. Derkachev, V. P. Spiridonov, “Yang–Baxter equation, parameter permutations, and the elliptic beta integral”, Russian Math. Surveys, 68:6 (2013), 1027–1072  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    72. F. Khanizadeh, A. V. Mikhailov, Jing Ping Wang, “Darboux transformations and recursion operators for differential–difference equations”, Theoret. and Math. Phys., 177:3 (2013), 1606–1654  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    73. Simon N. M. Ruijsenaars, “Hilbert–Schmidt Operators vs. Integrable Systems of Elliptic Calogero–Moser Type IV. The Relativistic Heun (van Diejen) Case”, SIGMA, 11 (2015), 004, 78 pp.  mathnet  crossref  mathscinet
    74. S. È. Derkachev, V. P. Spiridonov, “Finite-dimensional representations of the elliptic modular double”, Theoret. and Math. Phys., 183:2 (2015), 597–618  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    75. V. G. Marikhin, “Action as an invariant of Bäcklund transformations for Lagrangian systems”, Theoret. and Math. Phys., 184:1 (2015), 953–960  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    76. S. E. Derkachov, D. I. Chicherin, “Matrix factorization for solutions of the Yang–Baxter equation”, J. Math. Sci. (N. Y.), 213:5 (2016), 723–742  mathnet  crossref  mathscinet
    77. L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili, “Scientific heritage of L. D. Faddeev. Survey of papers”, Russian Math. Surveys, 72:6 (2017), 977–1081  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    78. H. Wajahat A. Riaz, M. Hassan, “Generalized lattice Heisenberg magnet model and its quasideterminant soliton solutions”, Theoret. and Math. Phys., 195:2 (2018), 665–675  mathnet  crossref  crossref  adsnasa  isi  elib
    79. A. V. Zotov, “Calogero–Moser model and $R$-matrix identities”, Theoret. and Math. Phys., 197:3 (2018), 1755–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    80. Pantelis A. Damianou, “Poisson Brackets after Jacobi and Plücker”, Regul. Chaotic Dyn., 23:6 (2018), 720–734  mathnet  crossref
    81. Rouven Frassek, Vasily Pestun, “A Family of $\mathrm{GL}_r$ Multiplicative Higgs Bundles on Rational Base”, SIGMA, 15 (2019), 031, 42 pp.  mathnet  crossref
    82. I. A. Sechin, A. V. Zotov, “$GL_{NM}$ quantum dynamical $R$-matrix based on solution of the associative Yang–Baxter equation”, Russian Math. Surveys, 74:4 (2019), 767–769  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    83. A. V. Zotov, “Relativistic interacting integrable elliptic tops”, Theoret. and Math. Phys., 201:2 (2019), 1565–1580  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:1080
    Full text:483
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020